A member asked:

I was wondering does the moban medicine have weight gain side effects?

6 doctors weighed in across 2 answers
Dr. Michelle King answered

Specializes in Psychiatry

Yes.: Moban may certainly and more commonly cause weight gain, and in a few people, some weight loss. Please discuss the medication options with your treating psychiatrist. Good luck!

Answered 1/1/2020

3.9k views

Thank
Dr. Heidi Fowler answered

Specializes in Psychiatry

Moban (Molindone): Moban has been classified variously as both a typical & an atypical antipsychotic. It was unique among antipsychotics in that it was associated with loss of weight. Production was stopped on this medication in 2010.

Answered 9/1/2014

3.7k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question